Announcement

Collapse
No announcement yet.

Post Roaccutane spots.

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Post Roaccutane spots.

    I was on a 28 week course of Roaccutane which I finished just over a year ago, and my skin has been great ever since (being controlled by a topical acne cream). More recently however, I have noticed that I am becoming a bit more spotty than I've been used to over the past year and it's starting to get me down a bit The spots are nowhere near as bad as they were before Roaccutane, but I'm bit paranoid that they could become worse -- and I do know that some spots are completely normal. My skin tends to scary quite easily. I'm not sure if I maybe need to ask for topical anti-biotics again, as maybe the cream I'm using isn't enough. Any experience/advice would be appreciated.

  • #2
    Re: Post Roaccutane spots.

    My sister is finding the same thing since she's been taken off the pill..is there any other medication that could have affected you?
    she has said that she feels really oily again on her hair and face and is also really paranoid about the acne coming back.
    when she is on the pill then it is fine but that's now not an option for her, could this make a difference? The other thing that she thinks makes a difference is sunshine which is something we've totally lacked this year!

    Comment


    • #3
      Re: Post Roaccutane spots.

      I did need two doses of Roaccutane but I think they were around three years apart. I haven't really had any problems since, the odd spot but nothing really horrendous. It may be worth asking to be referred to your dermatologist again?

      Comment


      • #4
        Re: Post Roaccutane spots.

        Thank you for your replies. To be honest I think I'm probably panicking a bit and feeling slightly paranoid. I'm not taking any medication that would affect my skin in this way (i.e. no hormone pill). I don't think there's much point in being referred back to the dermatologist, as my skin is nowhere near bad for another course of Roaccutane. I might see if my Gp will prescribe something like Zineryt as hopefully this will be enough.

        Comment

        More threads from this section

        Collapse

        There are no results that meet this criteria.

        Latest Forum Activity

        Collapse

        Topics Statistics LP
        Started by ahometogrow, 25-07-2016, 02:03pm
        0 replies
        106 views
        0 likes
        LP ahometogrow  
        Started by ahometogrow, 25-07-2016, 01:56pm
        0 replies
        102 views
        0 likes
        LP ahometogrow  
        Started by suemarie, 16-12-2015, 10:57pm
        0 replies
        689 views
        0 likes
        LP suemarie  
        Started by littlerose12345, 21-06-2014, 06:21am
        545 replies
        12,626 views
        0 likes
        LP littlerose12345  
        Started by sticky_honey87, 10-10-2015, 08:36am
        0 replies
        297 views
        0 likes
        LP sticky_honey87  
        Topics: 224,223   Posts: 3,512,830   Members: 6,368   Active Members: 2
        Welcome to our newest member, firethornuk.

        Latest Forum Activity

        Collapse

        Topics Statistics LP
        Started by ahometogrow, 25-07-2016, 02:03pm
        0 replies
        106 views
        0 likes
        LP ahometogrow  
        Started by ahometogrow, 25-07-2016, 01:56pm
        0 replies
        102 views
        0 likes
        LP ahometogrow  
        Started by suemarie, 16-12-2015, 10:57pm
        0 replies
        689 views
        0 likes
        LP suemarie  
        Started by littlerose12345, 21-06-2014, 06:21am
        545 replies
        12,626 views
        0 likes
        LP littlerose12345  
        Started by sticky_honey87, 10-10-2015, 08:36am
        0 replies
        297 views
        0 likes
        LP sticky_honey87  
        Working...
        X